# SDR ASAA2018031623935

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 28,091 hours, 8,215 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT, OVERHEAT LIGHT ILLUMINATED.  FRM 304-040-42.  ACFT GROUNDED.   ACCOMPLISHED A WHCU BITE IAW FIM 30-41 / 801.  PREV HISTORY SHOWED WINDOW SENSOR FAULT.  NO EXISTING FAULTS.   ACCOMPLISHED WHCU SYS TEST IAW AMM 30-41-11-710-801.  OPS CHECKED GOOD WITH NO FAULTS.
